Weighted singular decomposition and weighted pseudoinversion of matrices

Authors

  • E. F. Galba

Abstract

For a rectangular real matrix, we obtain a decomposition in weighted singular numbers. On this basis, we obtain a representation of a weighted pseudoinverse matrix in terms of weighted orthogonal matrices and weighted singular numbers.

Published

25.10.1996

Issue

Section

Research articles

How to Cite

Galba, E. F. “Weighted Singular Decomposition and Weighted Pseudoinversion of Matrices”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 10, Oct. 1996, pp. 1426-30, https://umj.imath.kiev.ua/index.php/umj/article/view/5228.